# SDR BIGA01/28/11

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N117BH
- Make and model: Casa C212200
- Aircraft serial: 171
- Aircraft time: 10,836 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 6114 · Propeller Hub Section
- Part: Pin
- Condition: Missing
- Location: Proeller
- Component: Propeller, Hartzl
- Component part number: HCB4TN5
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE ACFT WAS PERFORMING A TEST FLIGHT FOR A NTS AND FLIGHT IDLE FF DECENT CHECK AFTER THE INSTALLATION OF A O/H LT ENG AND A REPAIRED LT PROPELLER.  WHILE PERFORMING THE FLIGHT IDLE FUEL FLOW FOR SINK RATE THE ACFT BEGAN TO VIBRATE BADLY.  IT WAS QUICKLY IDENTIFIED AS THE LT ENGINE AS BEING THE PROBLEM.  THE FLIGHT CREW PERFORMED A STOP AND FEATHER SHUTDOWN OF THE LT ENGINE.  THE ENGINE SHUTDOWN PROPERLY BUT ONLY 2 OPPOSITE BLADES WENT TO FEATHER, BUT THE OTHER 2 BLADES DID NOT, 1 WAS IN REVERSE AND THE OTHER WAS FLAT.   AFTER LANDING IT WAS DISCOVERED THAT THE 2 BLADES IN QUESTION HAD THE PINS THAT LINKED THE BLADE CUFF TO THE DOME WERE MISSING ON THE BLADES THAT WERE REMOVED DURING THE REPAIR AT THE PROPELLER SHOP.  THE PROPELLER HAD NO OTHER DAMAGE AND WAS SENT OUT FOR REPAIR AND TESTING.  THE LT ENGINE WAS REMOVED DUE TO THE TORQUE INDICATING SYS INTERNAL TO THE ENGINE BEING DAMAGED DUE TO THE VIBRATION AND SENT OUT FOR REPAIR.
